# SDR 08FDEA00527

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Part serial: 63741
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT OPERATE CORRECTLY AND FAILED TEST.   REMOVED AND REPLACED EMERGANCY LIGHTS BATTERY POWER SUPPLY IAW AMM 33-51-01-2.   OPS CHECK  GOOD IAW AMM 33-51-01-2.   LOCATED BEHIND PANEL 231 AC, CEILING PANEL AFT OF LEFT FWD PASSENGER DOOR.   MINOR REPAIR.
